MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable Cardioverter Defibrillator (ICD)
Model Number 4087
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bradycardia (1751); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a product performance issue and was abandoned.The patient underwent a surgical intervention to implant a new lead with a pacemaker on the right side of their chest.No additional adverse patient effects were reported.\ \ additional information was received that this rv lead exhibited noisy signals, this were oversensed and pacing inhibition was noted.No additional adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a product performance issue and was abandoned.The patient underwent a surgical intervention to implant a new lead with a pacemaker on the right side of their chest.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.

Brand Name
FLEXTEND
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - Del Caribe
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50090912
Report Number2124215-2026-41072
Device Sequence Number21286195
Product Code DTB
UDI-Device Identifier00802526397738
UDI-Public(01)00802526397738(17)070531
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2007
Device Model Number4087
Device Catalogue Number4087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/19/2026
Date Device Manufactured05/31/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient SexFemale